A plane theory of inextensible transversely isotropic elastic composites

Morland, Leslie (1973) A plane theory of inextensible transversely isotropic elastic composites. International Journal of Solids and Structures, 9 (12). pp. 1501-1518. ISSN 0020-7683

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:12
Last Modified: 25 Jul 2018 10:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/52917
DOI: 10.1016/0020-7683(73)90056-5

Actions (login required)

View Item